Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what i must to do with this ?
Jul 7, 2010

Today i test my blood force its 6,3 and its with anew line off tretment they gave me it 4 days ago the tretment is;( Lamivudine 100mg 1.5x2 daily Stocrin 1x1 evning Kaletra 2x2 daily) 11 years ago they gave me:... ...Crixivan Combivir (Zidovudine and Lamivudine) my blood force was 3.7 2months ago they gave me Combivir (Zidovudine and Lamivudine 1x2 daily ) Stocrin 1x1 evning my blood force was 7.8

Response from Dr. Henry

I would need more details to properly respond to your question. Kaletra, Stocrin, and lamuvudine is a strong regimen appropriate for some situations but clinical assessment, CD4 and HIV level history, and status of other blood tests are would help a clinician to assess what would be your best treatment keeping in mind what drugs are available in your area. I would discuss further with your HIV doctor. KH



Previous
hiv to aids
Next
Viramune + Truvada lypodystrophy & other side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement